New to the DrugAbuse.com Forums?Join or

Fentanyl Recovery Paws Chronic Bone-pain

Discussion in 'Withdrawal Symptoms' started by Waitingstill, Oct 31, 2016.

  1. Waitingstill

    Waitingstill Member

    Hi,


    I need to consult someone with knowledge about the physical symptoms following severe, rather long-term Furanylfentanyl/Acrylfentanyl abuse. I was hoping someone around here might be able to answer my question.


    A little more than a year ago I got entangled in an intranasal Fentanyl analogue addiction (which obviously is the stupidest thing I have ever done) due to a series of rather traumatic events in my life. That addiction continued for a total of some eight months (with a few short, abrupt clean periods in between). In the absolute depths of a deep depression, I finally managed to cold turkey quit the horror drug and began a long ascent from both said depression and the unbelievable withdrawal that naturally followed. It has now been six hard months, and I am progressing, but there is one particular symptom that still almost drives me insane. During the last 1,5 month I have started to have a very uncomfortable pain in the bones in various parts of my body (the spine, the jaw, my arms and my legs). I should emphasize that this pain is not located in the muscles, but seems to be in the actual bones. I work out regularly, but no amount or length of physical exercise seems to have even the slightest effect on this pain. It peaks when I lay in bed (or otherwise still for an extended period of time), and this results in every night being utterly horrible. I don't want to go to sleep at nights, and I don't want to wake up, because both entail much of this kind of bone pain. I feel it during the days as well, but as I said, it's worst when I lie down.


    I hope there is someone who can give me any kind of information about this. I don't know if I need to specify things even more carefully, but if someone with knowledge replies to this I will be really, really grateful.



    Thanks in advance!
    KSalem likes this.
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Waitingstill... I'm sorry that you're struggling with this pain. Unfortunately, I'm not sure anyone in this forum will be able to help you. My advice to you would be to consult a doctor. I think a medical professional is your best bet for getting the answers you're looking for.
  3. @Waitingstill
    My doctor's have resently weaned me off a high dose of fentanyl patches. My worst withdrawal symptom was bone pain in both legs. All other symptoms have subsided except that. Did you ever find out if your pain was due to the fentanyl?